Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Really bad abdomen cramping, getting nauseous, dizzy. What's wrong with me ?

My abdomen was cramping really bad. To where I couldn't think straight. I thought maybe I needed to use the bathroom or was about to start my period. When to the bathroom only thing that happen was cramps getting worse and slowly started getting nauseous. Got up to go to the living room, took bathroom trash can just in case I threw up and started getting dizzy and cold sweating. I grabbed my phone and hurried back to the bathroom and hurried to the floor. I set there for a couple mins then got back on the toilet and ended up using the bathroom. What is wrong with me?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi ! From your history it seems that you have got into a food poisoning either by eating unhygienic food from outside or by consuming some stored food at home which without your knowledge has become stale. This is why you had cramp in your abdomen followed by nausea and sweating with dizziness which possibly was vaso vagal reaction to the sensation of pain due to cramping. It got settled when you went to the floor. At the end you went to bathroom although you did not mention if you had loose stool or not. Although there are several other causes of cramping abdomen with nausea, I will suggest you to visit your family physician to have on the spot clinical examination of your abdomen and possible antibiotics and antispasmodics if he agrees with my provisional diagnosis. Wishing you an early recovery.
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor